BibTeX record: journals/jifs/JagannathanL99

download as .bib file

@article{DBLP:journals/jifs/JagannathanL99,
  author    = {Sarangapani Jagannathan and
               Frank L. Lewis},
  title     = {Feedback linearization of nonlinear systems using fuzzy logic},
  journal   = {Journal of Intelligent and Fuzzy Systems},
  volume    = {7},
  number    = {2},
  pages     = {107--124},
  year      = {1999},
  url       = {http://iospress.metapress.com/content/lqbhyglv0y3j6m18/},
  timestamp = {Mon, 04 Jun 2012 19:38:06 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jifs/JagannathanL99},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}